MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, customer reported that the autopulse platform serial #(b)(4) displayed user advisory "(ua)45" (driveshaft not at "home" position after power-on/restart) error message.No patient involvement.
 
Additional Manufacturer Narrative
The autopulse platform in the complaint will not be returned to zoll for evaluation and was not evaluated at the customer site because the customer was able to clear the ua45 advisory message with the help of zoll personnel in providing instructions how to clear the error.Therefore, device evaluation and service were not required to be performed by zoll.User advisory is normally a clearable error message and is designed into the platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its home position when the autopulse is powered on, a user advisory 45 will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear a user advisory (45) pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15616395
Report Number3010617000-2022-01838
Device Sequence Number5873622
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown